MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER

QUANTA SYSTEM S.P.A. OLYMPUS EMPOWER H65; SURGICAL LASER
Model Number EMP-H65
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
An error message appeared on the display preventing the use of the device during a surgical procedure.No adverse effects to the patient have been reported.
 
Additional Manufacturer Narrative
A water flow error appeared during the surgical procedure.This error didn't repeat during service checks so it was not possible to establish the root cause.We are unaware about operator/patent injury.

Brand Name
OLYMPUS EMPOWER H65
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key15727233
Report Number3004378299-2022-00265
Device Sequence Number7233262
Product Code GEX
UDI-Device Identifier08059173390045
UDI-Public08059173390045
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K180423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-H65
Device Catalogue NumberPVMS00051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown